TITLE

A Highly Accurate Modified Method of Characteristics for Convection-dominated Flow Problems

AUTHOR(S)
Machmoum, Ahmed; Seaïd, Mohammed
PUB. DATE
October 2003
SOURCE
Computational Methods in Applied Mathematics;2003, Vol. 3 Issue 4, p623
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563951

 

Related Articles

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics